View Complete Reference

Peters, JV (1981)

A combinatoric proof of Benford's law

Aequationes Mathematicae 23(1), pp. 122-123.

ISSN/ISBN: Not available at this time. DOI: 10.1007/BF02188018

Abstract: Not available at this time.

@article{, title={A combinatoric proof of Benford's law}, author={Peters, James V}, journal={Aequationes Mathematicae}, volume={23}, number={1}, pages={122--123}, year={1981}, publisher={Springer}, DOI={10.1007/BF02188018}, }

Reference Type: Journal Article

Subject Area(s): Number Theory